# SDR GTIA200600084

- Difficulty date: November 2, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N520NK
- Make and model: Airbus A319-132
- Aircraft serial: 2784
- Aircraft time: 1,251 hours, 679 cycles
- Engine: Iae V2524A5
- Engine time: 1,251 hours, 679 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator Vane
- Condition: Lack Of Lube
- Location: Variable
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, E

## Discrepancy

NR 2 ENG COMPRESSOR VANE ECAM RT AFTER POWER ADVANCE TO FLEX TAKEOFF. LOW SPEED ABORT, NR 2 ENG SHUTDOWN IAW ECAM.  MAINTENANCE LUBED VSV SYSTEM.
